A 39-year-old member asked:
Disclaimer

i feel dizzy what should i do to stop it?

1 doctor answer
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Dizzy: Not sure if u r on medications that cause that side-effect, or your blood pressure is low. Best to consult your primary care doc. To evaluate & find the cause, so it can be treated.
Answered on Nov 4, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 55-year-old female asked:
Dr. Louise Andrew
46 years experience Emergency Medicine
You need a diagnosis: There are many causes of dizziness, and you really do need to speak to someone, get a Concierge consult, or see a physician to find the cause of the d ... Read More
A 23-year-old female asked:
Dr. Alan Mindlin
50 years experience Ophthalmology
Seek medical help: This can be anything from inner ear to a stroke. Seek imediate medical help.
A 29-year-old member asked:
Dr. Djamchid Lotfi
58 years experience Neurology
Find the cause: Dizziness is a symptom you have to see your doctor to find out the cause.
A 31-year-old member asked:
Dr. Christopher Wilson
21 years experience Sleep Medicine
Why dizzy?: You have to find out why you're dizzy. See your doc and explain how you feel without using the word dizzy because that can mean lightheaded, spinning, ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month